# SDR AALA202001159001

- Difficulty date: January 14, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 58,099 hours, 23,847 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Out Of Adjust
- Location: Lt Fuel Boost
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD LEFT FUEL TANK LOW PRESS LIGHT COMES ON DURING TAKEOFF ROLL. ABORTED TAKE OFF AT 40-50  KNOTS. ***SUPPLEMENTAL ACTION SECT.4 AND 5: PEFROM ADJUSTMENT AND TEST TO THE L/F FWD BOOST PUMP AS IAW FIM 28-22-01. OPS CK NORMAL.***(CLOSED)
